# SDR TIPR20090020

- Difficulty date: August 27, 2009
- Submitted: August 27, 2009
- Operation: General aviation
- Aircraft: N768VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 81,023 hours, 19,961 cycles
- Engine: Pwa JT9D3A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T350201
- Condition: Damaged
- Location: Zone 200
- Part time: 81,032 hours, 19,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR DOUBLER/STRAP AT FS 1222 AND S22-24R,  REMOVED AND REPLACED REPAIR DOUBLER IAW REO-G12895 REV C, DATED 08/13/09.
